Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Left sided chest pain, left arm pain, heart palpitations. Treatment options?

I have been having chest pain in my left side and my left arm hurts from time to time and I have passed out at times when this happens and my heart races i have palpitation and i am taking bystolic i have seen a Cardiologist in the past but they could not find anything wrong but it is still happening and getting worse over time, What can be causing this to happen
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A single examination may not show.
You have to see your doctor again.

You may need more investigations - ECHOcardiogram / ambulatory (Holter) monitoring / Treadmill Exercise EKG / Thyroid function / and so on

Racing of the heart and passing out are indications for thorough investigations. - a treatable cause should not be missed.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor